# SDR 97ZZZX1457

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Coroded
- Location: Bs 1070 S17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED AT L-2 DOOR FRAME CUT-OUT, LOWER AFT SIDE, STA 1070 AT S17L.
